# SDR ASAA2021072535528

- Difficulty date: July 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 49,759 hours, 15,024 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000101
- Part serial: 3359
- Condition: Failed
- Location: Stab Trim Sys
- Part time: 45,889 hours, 13,772 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM INOP LIGHT ILLUMINATED MANY TIMES AFTER TAKEOFF AND AUTOPILOT ENGAGEMENT. MAIN ELECTRIC STAB TRIM WAS INOP AT BOTH PILOT AND COPILOT STATION. GROUNDED - YES. DIVERSION TIME 15 MINUTES - ALL TRIM FUNCTIONS INOP, HUNG NEW MOTOR - OPS NML. REMOVED STAB TRIM MOTOR REF B737-800 AMM 27-41-71, INSTALLED SERVICEABLE STAB TRIM MOTOR REF AMM 27-41-71. ACCOMP BONDING CK, STAB MOTOR OPS CKS & LAND VERIFY TEST - ALL CKD GOOD.
